# SDR ASOA20120516100

- Difficulty date: May 11, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 645
- Aircraft time: 27,459 hours, 14,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OMEGA BEAM, FRAME 59 THRU 61 CORRODED BEYOND LIMITS AT NUT PLATES.
